Jan 20, 2011
One possibility is of intertrigo. An intertrigo is an inflammation (rash) of the body folds.It most commonly occurs due to bacterial, viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.
Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. For the itching take some over the counter antihistaminic like benadryl or Claritin In case the symptoms persist then
antifungals may be needed. Please consult a dermatologist in that case.
Sorry to hear of your problem.
Because you are discharging, this is aggravating the skin and causing the itching. So it is important to keep the area clean and dry as much as possible (I appreciate that this will be difficult for you to).
Did the doctor prescribe the ointments for you? If so, perhaps you should see him again and tell him about the problem you are having.
My father had his hemmoroids (hemorrhoids) removed, but he didn't wear diapers.
Make an appoint to see the doctor or the specialist. There should be some signs of healing by now.
Wishing you a speedy recovery.